# SDR 98ZZZX4268

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N147ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841142
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle
- Condition: Jammed
- Location: Engine
- Component: Facet, 105217
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, THE PILOT ATTEMPTED TO REDUCE POWER.  THE THROTTLE JAMMED AND WOULD NOT MOVE TO BELOW 2,300 RPM.  THE MIXTURE WAS PLACED IN ICO FOR LANDING.  THE DISCHARGE TUBE HAD COME LOOSE AND WEDGED IN THE THROTTLE PLATE.  SUBMITTER STATED THEY HAVE A FLEET OF 16 OF THESE AIRCRAFT.  THROTTLE TUBE IS INSPECTED EVERY 100 HOURS.
